Werner Lütkebohmert: “Rigid Geometry of Curves and Their Jacobians”

Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, vol. 61, Springer, 2016, 386 pp.
  • Urs Hartl
Book Review
  • 95 Downloads

References

  1. 1.
    Bosch, S., Lütkebohmert, W.: Stable reduction and uniformization of abelian varieties I. Math. Ann. 270(3), 349–379 (1985) MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Faltings, G., Chai, C.-L.: Degeneration of Abelian Varieties. Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 22. Springer, Berlin (1990) CrossRefMATHGoogle Scholar
  3. 3.
    Raynaud, M.: Variétés abéliennes et géométrie rigide. In: Actes du Congrès International des Mathématiciens, Tome 1, Nice 1970, pp. 473–477. Gauthier-Villars, Paris (1971) Google Scholar
  4. 4.
    Raynaud, M.: Géométrie analytique rigide d’apres Tate, Kiehl, …. Bull. Soc. Math. Fr., Mém. 39/40, 319–327 (1974). Available at http://www.numdam.org/item?id=MSMF_1974__39-40__319_0 MATHGoogle Scholar
  5. 5.
    Tate, J.: Rigid analytic spaces. Invent. Math. 12, 257–289 (1971) MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Tate, J.: A review of non-Archimedean elliptic functions. In: Elliptic Curves, Modular Forms, & Fermat’s Last Theorem, Hong Kong, 1993, pp. 162–184. International Press, Cambridge (1995) Google Scholar

Copyright information

© Deutsche Mathematiker-Vereinigung and Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  • Urs Hartl
    • 1
  1. 1.Universität MünsterMathematisches InstitutMünsterGermany

Personalised recommendations